Open Access
Translator Disclaimer
January, 1993 Large Deviations for Processes with Independent Increments
A. A. Mogulskii
Ann. Probab. 21(1): 202-215 (January, 1993). DOI: 10.1214/aop/1176989401

Abstract

This paper strengthens and generalizes some theorems proved earlier by Lynch and Sethuraman on large deviations (LD) for random processes with independent increments.

Citation

Download Citation

A. A. Mogulskii. "Large Deviations for Processes with Independent Increments." Ann. Probab. 21 (1) 202 - 215, January, 1993. https://doi.org/10.1214/aop/1176989401

Information

Published: January, 1993
First available in Project Euclid: 19 April 2007

zbMATH: 0769.60026
MathSciNet: MR1207223
Digital Object Identifier: 10.1214/aop/1176989401

Subjects:
Primary: 60F10
Secondary: 60E07 , 60J30

Keywords: deviation function , large deviations , Rate function , stationary and independent increments

Rights: Copyright © 1993 Institute of Mathematical Statistics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.21 • No. 1 • January, 1993
Back to Top